# SDR UPS00833763

- Difficulty date: August 31, 2000
- Submitted: September 20, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 71,411 hours, 47,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755847501N
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 1153 LONG 33R BANANA FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3755847 AND SRM 51-1-20D.
